Edema After Cardiac Bypass

Posted by W on 08/03/2007

In Fall 2005, I had 3x cardiac bypass and seem to be healing ok. I started ACV and then tried baking soda with it.The problem is my legs and feet are now starting to swell up and my acid reflux still bothers me. I have taken the ACV for several weeks and started baking soda just yesterday. My question is, could the ACV cause the edema? Should I stop? I started taking Hawthorne Berries to reduce fluid, but the AR that gives me is horrible. What would you suggest to end this

Replied by Ted
Bangkok, Thailand
383 posts

Generally any drinks where the pH is between 7 to 7.5 are healing in nature since the parameters of those drinks are close to that of the body's normal blood pH which is about 7.35. People get sick usually from eating excessively acid forming (e.g. sour) foods where pH regularly are about 4 - 5, and those might impair kidney functions as acidic nature of certain food eats up or digest the kidney. Hence alkalinity helps reduce swelling, especially if they are close to the body's own natural pH.

Therefore baking soda and lime (or lemon) should be helpful as its pH is about 7.4 - 7.5.


NEXT